# SDR EIA2004046

- Difficulty date: July 7, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,706 hours, 24,090 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Light
- Condition: Inoperative
- Location: Ext Discharge
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, A

## Discrepancy

NR 4 ENGINE LEFT AND RIGHT FIRE BOTTLE DISCHARGE LIGHT FAILED TO ILLUMINATE AFTER DISCHARGE BUTTON PRESSED.  VERIFIED BY SQUIB TEST AT F/E PANEL.  REMAIN OPEN TILL FINAL RESULTS ARE KNOWN.
